# SDR ASAA2025111362362

- Difficulty date: November 13, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 43,763 hours, 13,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE IS REPORTED HARD TO MOVE. GROUNDED - YES. VERIFIED FORCE ON L1 DOOR INNER HANDLE REQUIRED TO OPEN AND CLOSE DOOR TO BE WITHIN LIMITS REF. MM. 52-11-00.
